# SDR SWAA2025021183006

- Difficulty date: January 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP LOWER SURFACE AT LT WING 2024-779216<[01] TOOL USED; CALIPER PN: 500-197-30; SN: B20189443; DUE DATE: 06-MAR-25.;[02] PERFORMED INTERIM REPAIR ON EXTERNAL SKIN OB AFT FLAP LOWER SURFACE AT LT WING IAW EA 25-157-00176 AND EA 25-157-00176-WIP1. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] PERFORMED INTERIM REPAIR ON EXTERNAL SKIN OB AFT FLAP LOWER SURFACE AT LT WING IAW EA 25-157-00176 AND EA 25-157-00176-WIP1. SEE INDIVIDUAL SIGNOFFS BELOW.
